Yu, Liang
Title
Cited by
Cited by
Year
On initial segment complexity and degrees of randomness
J Miller, L Yu
Transactions of the American Mathematical Society 360 (6), 3193-3210, 2008
1152008
Lowness and nullsets
R Downey, A Nies, R Weber, L Yu
The Journal of Symbolic Logic 71 (3), 1044-1052, 2006
432006
Recursion theory
CT Chong, L Yu
Recursion Theory, 2015
36*2015
Lowness for weakly 1-generic and Kurtz-random
F Stephan, L Yu
International Conference on Theory and Applications of Models of Computation …, 2006
362006
There is no SW-complete ce real
L Yu, D Ding
The Journal of Symbolic Logic 69 (4), 1163-1170, 2004
362004
Lowness for genericity
L Yu
Archive for Mathematical Logic 45 (2), 233-238, 2006
312006
Oscillation in the initial segment complexity of random reals
JS Miller, L Yu
Advances in Mathematics 226 (6), 4816-4840, 2011
282011
Lowness of higher randomness notions
CT Chong, A Nies, L Yu
Israel journal of mathematics 166 (1), 39-60, 2008
26*2008
The Kolmogorov complexity of random reals
L Yu, D Ding, R Downey
Annals of Pure and Applied Logic 129 (1-3), 163-180, 2004
252004
Randomness in the higher setting
CT Chong, L Yu
The Journal of Symbolic Logic 80 (4), 1131-1148, 2015
23*2015
Relativizations of randomness and genericity notions
JNY Franklin, F Stephan, L Yu
Bulletin of the London Mathematical Society 43 (4), 721-733, 2011
202011
Turing degrees and the Ershov hierarchy
F Stephan, Y Yang, L Yu
Proceedings of the 10th Asian Logic Conference, 300-321, 2010
192010
When van Lambalgen's Theorem fails
L Yu
Proceedings of the American Mathematical Society, 861-864, 2007
172007
On Σ1-structural differences among finite levels of the Ershov hierarchy
Y Yang, L Yu
The Journal of Symbolic Logic 71 (4), 1223-1236, 2006
172006
Higher kurtz randomness
B Kjos-Hanssen, A Nies, F Stephan, L Yu
Annals of Pure and Applied Logic 161 (10), 1280-1290, 2010
162010
On the definable ideal generated by nonbounding ce degrees
L Yu, Y Yang
The Journal of Symbolic Logic 70 (1), 252-270, 2005
142005
Arithmetical sacks forcing
R Downey, L Yu
Archive for Mathematical Logic 45 (6), 715-720, 2006
112006
Hamel bases and well-ordering the continuum
M Beriashvili, R Schindler, L Wu, L Yu
Proc. Amer. Math. Soc 146, 3565-3573, 2018
102018
Maximal pairs of ce reals in the computably Lipschitz degrees
Y Fan, L Yu
Annals of Pure and Applied Logic 162 (5), 357-366, 2011
82011
Bounding non-GL2 and REA
K Ambos-Spies, D Ding, W Wang, L Yu
The Journal of Symbolic Logic 74 (3), 989-1000, 2009
82009
The system can't perform the operation now. Try again later.
Articles 1–20